| Model Number |
ANGLED REAMER SLEEVE, 20° |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 19-mar-2026, it was reported by a sales representative via (b)(4) that an ar-9597-20 angled reamer sleeve became jammed causing the entire reamer shaft to spin.This was discovered during a procedure with no patient involvement reported.